# SDR SWAA2023082383875

- Difficulty date: July 30, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,519 hours, 12,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE CORROSION STA 747-767<[01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE REMOVED TO BE .006 INCHES IN DEPTH. DAMAGE FOUND TO BE OUT OF LIMITS AS GIVEN IN SRM 53-00-53-1A-2.;[02] REMOVED LH TRANSITION ANGLE FROM STA 847 TO STA 727+4; LBL 21 PER SRM 51-40-02.;[03] INSTALLED NEW FROM STOCK L/H TRANSITION ANGLE PART FROM STA 727+4 TO STA 887 PER SRM 51-40-02.;[04] INSTALLED NEW FROM STOCK L/H TRANSITION ANGLE PART FROM STA 727+4 TO STA 887 PER SRM 51-40-02. INSPECTION C/W.
